# SDR USAA2015030500002

- Difficulty date: March 4, 2015
- Submitted: March 5, 2015
- Operation: Air carrier
- Aircraft: N732US
- Make and model: Airbus A319-112
- Aircraft serial: 1203
- Aircraft time: 41,651 hours, 24,550 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ARMING LEVER STIFF WHEN ARMING DOOR.  CLEANED FWD & AFT GIRT BAR FITTINGS IAW AMM 52-11-31, GIRT BAR FITTINGS OK, DOOR L1 ARMED AS REQUIRED.
